MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROFAX; ELECTROENCEPHALOGRAPH

NIHON KOHDEN CORPORATION NEUROFAX; ELECTROENCEPHALOGRAPH
Model Number EEG-1260A
Medical Device Problem Codes Smoking (1585); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that ups used with the eeg started smoking when it was powered on.This was an out of box failure.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Powervar ups.A/abce422-11med.Sn ni.
 
Event or Problem Description
The customer reported that ups used with the eeg started smoking when it was powered on.This was an out of box failure.No patient harm was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer reported that ups used with the eeg started smoking when it was powered on.This was an out of box failure.No patient harm was reported.Investigation conclusion: the complaint device is not available for evaluation.Without the device evaluation, the root cause of the issue could not be determined.Powervar ups.A/abce422-11med.Sn ni.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.

Brand Name
NEUROFAX
Common Device Name
ELECTROENCEPHALOGRAPH
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key23069320
Report Number8030229-2025-05512
Device Sequence Number9866631
Product Code OLT
UDI-Device Identifier04931921009161
UDI-Public(01)04931921009161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEG-1260A
Device Catalogue NumberEEG-1260A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Supplement Date Received by Manufacturer01/12/2026
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A/ABCE422-11MED UPS; A/ABCE422-11MED UPS
Patient SexUnknown